# SDR 98ZZZX369

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 4 Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT FROM MIA, MECHANIC FOUND HYDRAULIC LEAK IN NR 4 NACELLE AND NR 2 HYDRAULIC QUANTITY LOW.  INSPECTION FOUND HYDRAULIC LINES PRESSURE AND RETURN ARE CHAFED AND CRACKED.  LINES WERE REPLACED WITH TEMP FLEX LINES.  INSPECTED AND FOUND NO LEAKS.  AIRCRAFT FERRIED TO FLL AND TEMFLEX LINES REPLACED WITH HARD LINES.  FAIR LEAD HOLDING LINE WAS MELTED AND LINES VIBRATED.  FAIR LEAD REPLACED.  AIRCRAFT RETURNED TO SERVICE.
